JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON (σ, τ)-LIE IDEALS WITH GENERALIZED DERIVATION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON (σ, τ)-LIE IDEALS WITH GENERALIZED DERIVATION
Golbasi, Oznur; Koc, Emine;
  PDF(new window)
 Abstract
In the present paper, we extend some well known results concerning derivations of prime rings to generalized derivations for ()-Lie ideals.
 Keywords
derivations;()-Lie ideals;generalized derivations;
 Language
English
 Cited by
 References
1.
E. Albas and N. Argac, Generalized derivations of prime rings, Algebra Colloq. 11 (2004), no. 3, 399-410.

2.
N. Argac, On prime and semiprime rings with derivations, Algebra Colloq. 13 (2006), no. 3, 371-380. crossref(new window)

3.
N. Aydin, On one sided $({\sigma},{\tau}-Lie$ ideals in prime rings, Turkish J. Math. 21 (1997), no. 3, 295-301.

4.
N. Aydin and H. Kandamar, $({\sigma},{\tau}-Lie$ ideals in prime rings, Turkish J. Math. 18 (1994), no. 2, 143-148.

5.
N. Aydin, K. Kaya, and O. Golbasi, Some results on one-sided generalized Lie ideals with derivation, Math. Notes (Miskolc) 3 (2002), no. 2, 83-89.

6.
N. Aydin and M. Soyturk, $({\sigma},{\tau})-Lie$ ideals in prime rings with derivation, Turkish J. Math. 19 (1995), no. 3, 239-244.

7.
J. Bergen, I. N. Herstein, and J. W. Kerr, Lie ideals and derivations of prime rings, J. Algebra 71 (1981), no. 1, 259-267. crossref(new window)

8.
M. Bresar, On the distance of the composition of two derivations to the generalized derivations, Glasgow Math. J. 33 (1991), no. 1, 89-93. crossref(new window)

9.
M. N. Daif and H. E. Bell, Remarks on derivations on semiprime rings, Internat. J. Math. Math. Sci. 15 (1992), no. 1, 205-206. crossref(new window)

10.
O. Golbasi and K. Kaya, On Lie ideals with generalized derivations, Sibirsk. Mat. Zh. 47 (2006), no. 5, 1052-1057; translation in Siberian Math. J. 47 (2006), no. 5, 862-866.

11.
I. N. Herstein, On the Lie structure of an associative ring, J. Algebra 14 (1970), 561-571. crossref(new window)

12.
I. N. Herstein, A note on derivations, Canad. Math. Bull. 21 (1978), no. 3, 369-370. crossref(new window)

13.
I. N. Herstein, A note on derivations. II, Canad. Math. Bull. 22 (1979), no. 4, 509-511. crossref(new window)

14.
B. Hvala, Generalized derivations in rings, Comm. Algebra 26 (1998), no. 4, 1147-1166. crossref(new window)

15.
K. Kaya, $({\sigma,{\tau})-Lie$ ideals in prime rings, An. Univ. Timisoara Ser. Stiinte Math. 30 (1992), no. 2-3, 251-255.

16.
K. Kaya and N. Aydin, Some results in generalized Lie ideals, Albasapr Sci. J. Isued by Jordan University for Woman 3 (1999), no. 1, 53-61.

17.
E. C. Posner, Derivations in prime rings, Proc. Amer. Math. Soc. 8 (1957), 1093-1100. crossref(new window)